Volume 16, Number 6
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 481-498

Preview Full PDF 199 1733 Abstract

Xian-biao Wang & Wei Lin

J. Comp. Math., 16 (1998), pp. 499-508

Preview Full PDF 197 1742 Abstract

Francisco Perez Acosta

J. Comp. Math., 16 (1998), pp. 509-520

Preview Full PDF 186 1735 Abstract

Qin Lin & Xiao-qi Liu

J. Comp. Math., 16 (1998), pp. 521-526

Preview Full PDF 183 1720 Abstract

Zhong-zhi Bai & Tin-zhu Huang

J. Comp. Math., 16 (1998), pp. 527-538

Preview Full PDF 183 1723 Abstract

Zhi-hao Cao

J. Comp. Math., 16 (1998), pp. 539-550

Preview Full PDF 179 1722 Abstract

Guan-quan Zhang & Xue-li Dou

J. Comp. Math., 16 (1998), pp. 551-560

Preview Full PDF 181 1705 Abstract

Wei-jun Tang, Hong-yuan Fu & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 561-570

Preview Full PDF 180 1727 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 571-576

Preview Full PDF 184 1785 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard